Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 300

A narrow-band unfitted finite element method for elliptic PDEs posed on surfaces
Maxim A. Olshanskii and Danil Safin.
Math. Comp. 85 (2016), 1549-1570
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471100
Well-balanced schemes to capture non-explicit steady states: Ripa model
Vivien Desveaux, Markus Zenk, Christophe Berthon and Christian Klingenberg.
Math. Comp. 85 (2016), 1571-1602
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471101
Generalized Jacobi functions and their applications to fractional differential equations
Sheng Chen, Jie Shen and Li-Lian Wang.
Math. Comp. 85 (2016), 1603-1638
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471102
Spectral analysis and spectral symbol of matrices in isogeometric collocation methods
Marco Donatelli, Carlo Garoni, Carla Manni, Stefano Serra-Capizzano and Hendrik Speleers.
Math. Comp. 85 (2016), 1639-1680
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471103
A blob method for the aggregation equation
Katy Craig and Andrea L. Bertozzi.
Math. Comp. 85 (2016), 1681-1717
Abstract, references and article information
Full-text PDF
MathSciNet review: 3471104
Computing periods of rational integrals
Pierre Lairez.
Math. Comp. 85 (2016), 1719-1752
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471105
Implicit QR for companion-like pencils
P. Boito, Y. Eidelman and L. Gemignani.
Math. Comp. 85 (2016), 1753-1774
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471106
Inexact Restoration approach for minimization with inexact evaluation of the objective function
Nataša Krejić and J. M. Martínez.
Math. Comp. 85 (2016), 1775-1791
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471107
Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients
Hoang-Long Ngo and Dai Taguchi.
Math. Comp. 85 (2016), 1793-1819
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471108
Good low degree rank-1 lattice rules of high dimension
Tor Sørevik.
Math. Comp. 85 (2016), 1821-1835
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471109
A class of orthogonal functions given by a three term recurrence formula
C. F. Bracciali, J. H. McCabe, T. E. Pérez and A. Sri Ranga.
Math. Comp. 85 (2016), 1837-1859
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Quadratic sieving
Thorsten Kleinjung.
Math. Comp. 85 (2016), 1861-1873
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471111
Explicit smoothed prime ideals theorems under GRH
Loïc Grenié and Giuseppe Molteni.
Math. Comp. 85 (2016), 1875-1899
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471112
Fourier coefficients of sextic theta series
Reinier Bröker and Jeff Hoffstein.
Math. Comp. 85 (2016), 1901-1927
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471113
Analogues of Vélu’s formulas for isogenies on alternate models of elliptic curves
Dustin Moody and Daniel Shumow.
Math. Comp. 85 (2016), 1929-1951
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471114
Lattices with many Borcherds products
Jan Hendrik Bruinier, Stephan Ehlen and Eberhard Freitag.
Math. Comp. 85 (2016), 1953-1981
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471115
Unconditional class group tabulation of imaginary quadratic fields to $|Δ| < 2^{40}$
A. S. Mosunov and M. J. Jacobson, Jr..
Math. Comp. 85 (2016), 1983-2009
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471116
Explicit Galois obstruction and descent for hyperelliptic curves with tamely cyclic reduced automorphism group
Reynald Lercier, Christophe Ritzenthaler and Jeroen Sijsling.
Math. Comp. 85 (2016), 2011-2045
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471117
On the $n$-color Rado number for the equation $x_{1}+x_{2}+ …+x_{k}+c =x_{k+1}$
S. D. Adhikari, L. Boza, S. Eliahou, J. M. Marín, M. P. Revuelta and M. I. Sanz.
Math. Comp. 85 (2016), 2047-2064
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471118
A deterministic algorithm for integer factorization
Ghaith A. Hiary.
Math. Comp. 85 (2016), 2065-2069
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3471119